# SDR QXEA2010012600061

- Difficulty date: January 20, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 21,614 hours, 22,532 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

POWERPLANT MESSAGE ON ED, ABORTED T/O BELOW 30 KTS. FOUND FAULT CODES 160, 162 ON NR 2 ENG IAW FIM TASK 61-20-04-810-813 AND 61-20-04-810-804, INSPECTED SLIP RING, DUAL PULSE PROBE, PEC CONNECTORS P20 AND P21.  ALL CHECKED GOOD.  FAULTS DID NOT CLEAR.  R & R NR 2 ENG PEC IAW AMM TASK 61-20-36-000-801 AND 61-20-36-400-801.  ALL CHECKED GOOD.  HEAT SHRINK APPLIED TO PEC CONNECTORS IAW HORIZON SUP (HS61-0029).  RAN ENGINES FOR NR 2 PEC CHANGE IAW MX 6710007.  ALL CHECKED GOOD.  POWERPLANT MESSAGE NOT ILLUMINATED AND NO FAULTS IN CDS.  NO OTHER DEFECTS AT THIS TIME. RETURNED TO SERVICE.
